Alert archive / Kansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 91, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 28, 2024, 7:14 PM CDT for 6 counties in Kansas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2024, 7:14 PM CDT (00:14 UTC)
- Expired
- May 28, 2024, 8:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Grant County, KS, Hamilton County, KS, Kearny County, KS, Morton County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 146 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 7:23 PM CDT | HAIL 1.25 | 4 S Ulysses, KS | social media photo. |
| May 28, 7:45 PM CDT | HAIL 1 | 3 Ese Ulysses, KS | Dimes to nickels mostly, with a few Quarter size hailstones were reported. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -429 J/kg
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
388
WUUS53 KDDC 290014
SVRDDC
KSC067-075-093-129-187-189-290100-
/O.NEW.KDDC.SV.W.0091.240529T0014Z-240529T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
714 PM CDT Tue May 28 2024
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southern Hamilton County in southwestern Kansas...
Morton County in southwestern Kansas...
Southwestern Kearny County in southwestern Kansas...
Western Grant County in southwestern Kansas...
Stevens County in southwestern Kansas...
Stanton County in southwestern Kansas...
* Until 800 PM CDT/700 PM MDT/.
* At 714 PM CDT/614 PM MDT/, severe thunderstorms were located along
a line extending from near Coolidge to near Ulysses to 11 miles
northwest of Hooker, moving northeast at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Severe thunderstorms will be near...
Ulysses and Hugoton around 720 PM CDT.
Coolidge around 620 PM MDT.
Other locations in the path of these severe thunderstorms include
Moscow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3699 10159 3700 10203 3810 10204 3786 10159
3760 10125 3702 10107 3700 10107
TIME...MOT...LOC 0014Z 226DEG 17KT 3803 10207 3751 10140 3699 10135
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JJOHNSON4 follow-up statements
109
WWUS53 KDDC 290023
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
723 PM CDT Tue May 28 2024
KSC067-075-093-129-187-189-290100-
/O.CON.KDDC.SV.W.0091.000000T0000Z-240529T0100Z/
Hamilton KS-Morton KS-Kearny KS-Grant KS-Stevens KS-Stanton KS-
723 PM CDT Tue May 28 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CDT/700 PM MDT/ FOR SOUTHERN HAMILTON...MORTON...SOUTHWESTERN
KEARNY...WESTERN GRANT...STEVENS AND STANTON COUNTIES...
At 723 PM CDT/623 PM MDT/, severe thunderstorms were located along a
line extending from near Coolidge to near Ulysses to 11 miles south
of Hugoton, moving northeast at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
These severe storms will be near...
Ulysses around 730 PM CDT.
Other locations in the path of these severe thunderstorms include
Moscow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3699 10159 3700 10203 3810 10204 3786 10159
3760 10125 3702 10107 3700 10107
TIME...MOT...LOC 0023Z 226DEG 17KT 3805 10204 3753 10137 3701 10132
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JJOHNSON862
WWUS53 KDDC 290027
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
727 PM CDT Tue May 28 2024
KSC067-075-093-129-187-189-290100-
/O.CON.KDDC.SV.W.0091.000000T0000Z-240529T0100Z/
Hamilton KS-Morton KS-Kearny KS-Grant KS-Stevens KS-Stanton KS-
727 PM CDT Tue May 28 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CDT/700 PM MDT/ FOR SOUTHERN HAMILTON...MORTON...SOUTHWESTERN
KEARNY...WESTERN GRANT...STEVENS AND STANTON COUNTIES...
At 726 PM CDT/626 PM MDT/, severe thunderstorms were located along a
line extending from near Coolidge to near Ulysses to 11 miles south
of Hugoton, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Ulysses and Hugoton around 730 PM CDT.
Coolidge around 630 PM MDT.
Moscow around 740 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3699 10159 3700 10203 3810 10204 3786 10159
3760 10125 3702 10107 3700 10107
TIME...MOT...LOC 0026Z 226DEG 17KT 3805 10204 3753 10137 3701 10132
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JJOHNSON135
WWUS53 KDDC 290034
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
734 PM CDT Tue May 28 2024
KSC067-075-093-129-187-189-290100-
/O.CON.KDDC.SV.W.0091.000000T0000Z-240529T0100Z/
Hamilton KS-Morton KS-Kearny KS-Grant KS-Stevens KS-Stanton KS-
734 PM CDT Tue May 28 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CDT/700 PM MDT/ FOR SOUTHEASTERN HAMILTON...MORTON...SOUTHWESTERN
KEARNY...WESTERN GRANT...STEVENS AND EASTERN STANTON COUNTIES...
At 733 PM CDT/633 PM MDT/, severe thunderstorms were located along a
line extending from 13 miles north of Big Bow to near Ulysses to 10
miles south of Hugoton, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Ulysses and Moscow around 740 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3699 10176 3730 10198 3786 10159 3760 10125
3702 10107 3700 10107 3699 10166
TIME...MOT...LOC 0033Z 225DEG 17KT 3775 10161 3755 10134 3703 10129
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JJOHNSON542
WWUS53 KDDC 290049
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
749 PM CDT Tue May 28 2024
KSC067-075-093-129-187-189-290100-
/O.CON.KDDC.SV.W.0091.000000T0000Z-240529T0100Z/
Hamilton KS-Morton KS-Kearny KS-Grant KS-Stevens KS-Stanton KS-
749 PM CDT Tue May 28 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CDT/700 PM MDT/ FOR SOUTHEASTERN HAMILTON...NORTHEASTERN MORTON...
SOUTHWESTERN KEARNY...WESTERN GRANT...STEVENS AND EASTERN STANTON
COUNTIES...
At 749 PM CDT/649 PM MDT/, severe thunderstorms were located along a
line extending from 9 miles south of Kendall to near Hickok to 9
miles southwest of Woods, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Moscow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3754 10174 3786 10159 3760 10125 3702 10107
3700 10107 3699 10143
TIME...MOT...LOC 0049Z 226DEG 17KT 3780 10155 3760 10128 3708 10123
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 5:33 PM CDT, 1 hour 41 minutes earlier. Its key messages:
- More showers and storms tonight
- More showers and storms tomorrow
- Relatively wet for rest of period
Area forecast discussion, May 28, 5:33 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 533 PM CDT Tue May 28 2024 .KEY MESSAGES... - More showers and storms tonight - More showers and storms tomorrow - Relatively wet for rest of period && .UPDATE... Issued at 520 PM CDT Tue May 28 2024 Updated the short term grids to substantially raise the pops in the west up as the HRRR has maintained the overall best convective trends so far...and appears poised to continue the trend with Colorado supercells congealing into more large clusters and a line between about 00z (7 pm and late evening from the KS/CO state line, and weakening in the less favorable lapse rate environment east of the highway 83 corridor towards midnight. The most favorable severe weather parameters are focused in the far two western columns of counties, namely the LHP (large hail parameter), boundary layer moisture and and uncapped surface based cape area. Severe Thunderstorm Watch for the western 6 counties remains in effect through 10 pm CDT/9 PM MDT. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 222 PM CDT Tue May 28 2024 A complex of showers and thunderstorms will develop across the greater region this afternoon and evening. Activity will be scattered in nature with a hit or miss variety of activity. Rain amounts will be widely variable with amounts between none and one inch. There is about 30-40 kt of bulk shear, which could lead to strong to low end severe storm activity with hail and wind being the main threats. The main focus on this activity will be relegated to the W and SW zones where CAPE and bulk shear is maximized. Otherwise, seasonal lows are expected tonight with values in the upper 50s to lower 60s. For tomorrow, PWATS will continue to remain above normal with plenty of moisture in the lower atmosphere. As such, expect another diurnal round of showers and thunderstorms moving out of Colorado and across western Kansas. Some marginally severe activity with this second round cannot be ruled out. Highs tomorrow will actually be quite pleasant with values within a few degrees of 80F. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Issued at 222 PM CDT Tue May 28 2024 The continue summer-like pattern continue through much of the business week. This will favor seasonably warm temperatures and daily MCS shower and thunderstorm activity. Will have to watch out for isolated strong to severe activity each day as plenty of CAPE and marginal bulk shear will be present for isolated bouts of strong to severe activity. Hail and wind would be the main threats along with some heavy rainfall. This activity will continue to remain of the hit or miss variety, so nailing down specific rainfall amounts is an exercise in futility. Will have to watch out though for those areas that are lucky enough to see storms for heavy rainfall through the next several days. Highs and lows will be relatively close to seasonal normals with perhaps trending to slightly above normal as we finish the business week. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 532 PM CDT Tue May 28 2024 Scattered supercells in southeast Colorado are posied to enter sw Kansas after 00 UTC, perhaps bringing severe weather with up to 2 inch hail and 60-70 mph wind gusts initially, before weakening as the storms reach the GCK-LBL corridor in the mid to late evening (03-06Z). A severe risk can’t be ruled out at GCK or LBL, but heavy rain/reduced vsby/gusty outflow winds are the heavier bet. The rain cooled boundary layer may then add to stratus development overnight at least in the MVFR category, developing after about 9z. && .DDC WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Russell SHORT TERM...Sugden LONG TERM...Sugden AVIATION...Russell
Hazardous weather outlook, May 28, 3:01 AM CDT, 16 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 301 AM CDT Tue May 28 2024 KSZ030-031-043>046-061>066-074>081-084>090-290815- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 301 AM CDT Tue May 28 2024 /201 AM MDT Tue May 28 2024/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight A slight risk of severe storms will be possible across far southwestern Kansas with a marginal risk across most of the remainder of the forecast area. The strongest storms will be capable of producing large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered thunderstorms will be possible each day with the best chance Thursday night into Friday then confined to central Kansas thereafter. It is too early to tell if any of these storms will be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across far southwestern Kansas.
In the hours before
Special weather statement, May 28, 5:03 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
503 PM CDT Tue May 28 2024
KSZ080-081-089-090-282230-
Pratt KS-Barber KS-Kiowa KS-Comanche KS-
503 PM CDT Tue May 28 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN KIOWA...NORTHWESTERN
BARBER...EASTERN COMANCHE AND SOUTHWESTERN PRATT COUNTIES THROUGH 530
PM CDT...
At 502 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Belvidere to near Wilmore
to near Coldwater. Movement was southeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Coldwater and Belvidere around 510 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3742 9870 3710 9890 3701 9924 3733 9940
3739 9924 3760 9919
TIME...MOT...LOC 2202Z 311DEG 34KT 3750 9916 3736 9919 3732 9935
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
JJOHNSONSpecial weather statement, May 28, 6:08 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Dodge City KS
608 PM CDT Tue May 28 2024
KSZ084-282345-
Morton KS-
608 PM CDT Tue May 28 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MORTON COUNTY THROUGH
645 PM CDT...
At 607 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Stonington, or 15 miles south of The Saunders
Elevator, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northern Morton
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.
&&
LAT...LON 3739 10204 3739 10171 3724 10164 3712 10204
TIME...MOT...LOC 2307Z 247DEG 17KT 3725 10206
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
JJOHNSONSpecial weather statement, May 28, 6:14 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Dodge City KS
614 PM CDT Tue May 28 2024
KSZ074-075-084-085-282345-
Stanton KS-Stevens KS-Grant KS-Morton KS-
614 PM CDT Tue May 28 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MORTON...
SOUTHWESTERN GRANT...NORTHWESTERN STEVENS AND SOUTHEASTERN STANTON
COUNTIES THROUGH 645 PM CDT...
At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Richfield, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern
Morton, southwestern Grant, northwestern Stevens and southeastern
Stanton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.
&&
LAT...LON 3722 10163 3739 10172 3756 10138 3731 10125
TIME...MOT...LOC 2313Z 247DEG 17KT 3734 10159
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
JJOHNSONLocal storm report, May 28, 6:56 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
656 PM CDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM Hail 3 E Mullinville 37.59N 99.42W
05/28/2024 E1.00 Inch Kiowa KS Public
&&
GTSpecial weather statement, May 28, 6:59 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Dodge City KS
659 PM CDT Tue May 28 2024
KSZ061-074-075-290030-
Stanton KS-Hamilton KS-Grant KS-
659 PM CDT Tue May 28 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN HAMILTON...WEST CENTRAL
GRANT AND STANTON COUNTIES THROUGH 730 PM CDT/630 PM MDT/...
At 658 PM CDT/558 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 12 miles south of Coolidge
to 7 miles south of Johnson City. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Johnson City around 705 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Kansas.
&&
LAT...LON 3826 10204 3826 10202 3759 10142 3754 10175
3744 10204
TIME...MOT...LOC 2358Z 213DEG 20KT 3786 10203 3747 10174
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
JJOHNSONLocal storm report, May 28, 7:00 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
700 PM CDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM Hail 1 S Rolla 37.11N 101.63W
05/28/2024 E0.70 Inch Morton KS Public
&&
MRThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:53 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 52 min |
| May 28, 7:56 PM CDT | Special Weather Statement | DDC | Seward, Stevens | 34 min |
| May 28, 8:01 PM CDT | Special Weather Statement | DDC | Finney, Gray | 29 min |
| May 28, 8:14 PM CDT | Special Weather Statement | DDC | Hamilton, Kearny | 46 min |
| May 28, 8:20 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell | 40 min |
| May 28, 8:46 PM CDT | Special Weather Statement | DDC | Haskell, Seward | 29 min |
| May 28, 8:59 PM CDT | Special Weather Statement | DDC | Kearny | 31 min |
| May 28, 9:28 PM CDT | Special Weather Statement | DDC | Kearny | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.